MAUDE Adverse Event Report: TIDI PRODUCTS LLC TELEFLEX GRIP-LOK SPECIALTY SECUREMENT DEVICE, CVC & PICC; DEVICE, INTRAVASCULAR CATHETER SECUREMENT

TIDI PRODUCTS LLC TELEFLEX GRIP-LOK SPECIALTY SECUREMENT DEVICE, CVC & PICC; DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Model Number 3604MCS-TA-1
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient age/date of birth: mean ± sd was 68.1 ± 11.0.Patient gender: 56.4% male, 43.6% female.Additional patient information unknown/not provided.Date of event: exact dates not provided.Article acceptance date is 01 august 2022.The study was conducted for surgeries performed between november 2017 and may 2020.Model number: complete model number is unknown, as the serial number was not provided.Catalog number: complete catalog number is unknown, as the serial number was not provided.Serial number: unknown, information not provided.Expiration date: unknown, as the serial number was not provided.Udi number: unknown, as the serial number was not provided.Implant date: unknown/ not provided.Explant date: n/a, as lens remains implanted.Device manufacture date: unknown, as the serial number was not provided.Device evaluation: product testing could not be performed because the product was not returned (the lens remains implanted).Therefore, a failure analysis of the complaint device cannot be completed, and the reported event cannot be confirmed.Manufacturing record evaluation: the manufacturing record review could not be performed, and complaint history were not reviewed since the serial number is unknown.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.Citation: sheen-ophir, s.; reitblat, o.; levy, a.; assia, e.I.; kleinmann, g; deviation from the planned axis of three toric intraocular lenses; published online 12th august 2022; https://doi.Org/10.1038/s41598-022-17811-x.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
Hold vm 3.2 it was reported by teleflex: device does not stick to the skin "it was reported that: dressing with ineffective attachment to the patient's skin.So the piccline self-removed on the length of 20cm when the patient stood up in his chair.All the lot numbers are involved.¿.

Brand Name
TELEFLEX GRIP-LOK SPECIALTY SECUREMENT DEVICE, CVC & PICC
Common Device Name
DEVICE, INTRAVASCULAR CATHETER SECUREMENT
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key16463797
Report Number2182318-2023-00010
Device Sequence Number16767509
Product Code KMK
UDI-Device Identifier00618125160945
UDI-Public00618125160945
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3604MCS-TA-1
Device Catalogue Number3604MCS-TA-1
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/01/2023
Initial Report FDA Received Date03/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown